# SDR CALA0800778

- Difficulty date: July 28, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR Z-ANGLE CORRODED AND STRAP AFT OF Z=ANGLE IS CORRODED.  REMOVED CORRODED R2 Z-ANGLE AND STRAP IAW B737 SRM 51-40-02.  CLEANED CORROSION FROM STRAP, FOUND TO BE WITHIN LIMITS PER B737 SRM 51-10-02.  LOCATED AND DRILLED NEW Z-ANGLE PER B737 SRM 51-40-05.  REINSTALLED R2 Z-ANGLE AND STRAP PER B737 SRM 51-40-02.
